# SDR A6WA201240772

- Difficulty date: August 14, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,657 hours, 27,360 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1072B
- Condition: Failed
- Location: Lt Te Flaps
- Part time: 25,186 hours, 23,531 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED IN FLT AT 20 DEGREES WHEN 30 DEGREES WAS SELECTED.  PERFORMED FLAP RESET PROCEDURE IAW SUPPLEMENT 98-18E BOX 12, FLAPS RESET.  FOUND REPEAT BPSU FAULT CODES IN FECU, REPLACED LT BPSU IAW AMM 27-51.  OPS CK GOOD.
